# SDR ZW0A0200504

- Difficulty date: January 8, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE FWD SERVICE DOOR HAD A BRACKET BELOW LOWER HINGE ARM THAT WAS CRACKED.  REPLACED FRAME PER SPM 6-70-01.
